# SDR ASAA0210287

- Difficulty date: November 6, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546422293A
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND NR 2 SLAT LEADING EDGE SKIN AT SLAT STATION 177, CHAFED.  REPAIRED NR 2 SLAT IAW EA.
